Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 520219, 9 pages
http://dx.doi.org/10.1155/2013/520219
Research Article

Optimal Rate of Convergence for a Nonstandard Finite Difference Galerkin Method Applied to Wave Equation Problems

Department of Mathematics and Applied Mathematics, University of Pretoria, Pretoria 0002, South Africa

Received 6 August 2013; Revised 11 November 2013; Accepted 14 November 2013

Academic Editor: Song Cen

Copyright © 2013 Pius W. M. Chin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pius W. M. Chin, “Optimal Rate of Convergence for a Nonstandard Finite Difference Galerkin Method Applied to Wave Equation Problems,” Journal of Applied Mathematics, vol. 2013, Article ID 520219, 9 pages, 2013. https://doi.org/10.1155/2013/520219.